×

\(p\)-adic interpolation. (Interpolation \(p\)-adique.) (French) Zbl 0158.30203


MSC:

11S80 Other analytic theory (analogues of beta and gamma functions, \(p\)-adic integration, etc.)
41A05 Interpolation in approximation theory
PDFBibTeX XMLCite
Full Text: DOI Numdam EuDML

References:

[1] AMICE (Yvette) . - Séries d’interpolation sur un corps valué complet , C. R. Acad. Sc. Paris, t. 256, 1963 , p. 1650-1651. Zbl 0133.29301 · Zbl 0133.29301
[2] AMICE (Yvette) . - Interpolation des fonctions continues sur la boule unité d’un corps valué complet localement compact , C. R. Acad. Sc. Paris, t. 256, 1963 , p. 2742-2744. Zbl 0173.05102 · Zbl 0173.05102
[3] AMICE (Yvette) . - Interpolation des fonctions analytiques molles sur la boule unité d’un corps valué complet localement compact , C. R. Acad. Sc. Paris, t. 256, 1963 , p. 2983-2984. Zbl 0212.06103 · Zbl 0212.06103
[4] BOURBAKI (Nicolas) . - Topologie générale , chap. 10, 2e éd. - Hermann, Paris, 1961 (Act. scient. et ind., 1084 ; Éléments de Mathématique, 10). · Zbl 1107.54001
[5] BOURBAKI (Nicolas) . - Intégration , chap. 3. - Hermann, Paris, 1952 (Act. scient. et ind., 1175 ; Éléments de Mathématique, 13). · Zbl 1182.28001
[6] CHEVALLEY (Claude) . - Sur la théorie du corps de classes dans les corps finis et les corps locaux , J. Fac. Sc. Univ. Tokyo, Sect. 1, t. 2, 1929 - 1934 , p. 365-476 (Thèse Sc. math., Paris, 1934 ). Numdam | JFM 59.0190.01 · Zbl 0008.05301
[7] EYMARD (Pierre) . - Suites équiréparties dans un groupe compact , Séminaire Dubreil-Pisot : Algèbre et théorie des nombres, t. 14, 1960 - 1961 , n^\circ 3, 11 pages. Numdam | Zbl 0122.28502 · Zbl 0122.28502
[8] FLEISCHER (I.) . - Sur les espaces normés non-archimédiens , Koninkl. nederl. Akad. van Wetensch., Séries A, t. 57, 1954 , p. 165-168. MR 15,964a | Zbl 0055.09903 · Zbl 0055.09903
[9] HEWITT (E.) and ROSS (K. A.) . - Abstract harmonic analysis , Band 1. - Springer-Verlag, Berlin, 1963 (Die Grundlehren der mathematischen Wissenschaft, 115). Zbl 0115.10603 · Zbl 0115.10603
[10] HILY (Jacques) . - Polynômes à valeurs entières , Séminaire Delange-Pisot : Théorie des nombres, t. 4, 1962 - 1963 , n^\circ 1, 11 pages. Numdam | Zbl 0204.07001 · Zbl 0204.07001
[11] HILY (Jacques) . - Séries d’interpolation pour les fonctions de plusieurs variables p-adiques , C. R. Acad. Sc. Paris, t. 256, 1963 , p. 2985-2987. Zbl 0212.06104 · Zbl 0212.06104
[12] KALOUJNINE (L.) . - La structure de p-groupes de Sylow de groupes symétriques finis , Ann. scient. Éc. Norm. Sup., série 3, t. 65, 1948 , p. 239-276. Numdam | MR 10,505b | Zbl 0034.30501 · Zbl 0034.30501
[13] KALOUJNINE (L.) . - Sur une généralisation des p-groupes de Sylow des groupes symétriques [en russe] , Acta Math. Acad. Sc. Hungar., t. 2, 1951 , p. 197-229. MR 14,617b | Zbl 0044.25602 · Zbl 0044.25602 · doi:10.1007/BF02020729
[14] KALOUJNINE (L.) et KRASNER (M.) . - Produit complet des groupes de permutations et problèmes d’extension de groupes , I, Acta scient. Math., Szeged, t. 13, 1950 , p. 208-230 ; II, t. 14, 1951 , p. 39-66 ; III, t. 14, 1951 , p. 69-82. Zbl 0041.15802 · Zbl 0041.15802
[15] MAHLER (K.) . - An interpolation series for a continuous function of a p-adic variable , J. für reine und angew. Math., t. 199, 1958 , p. 23-34. Article | MR 20 #2321 | Zbl 0080.03504 · Zbl 0080.03504 · doi:10.1515/crll.1958.199.23
[16] MONNA (A.) . - Sur les espaces normés non archimédiens , I, Koninkl. nederl. Akad. van Wetensch., Series A, t. 59, 1956 , p. 475-483 ; II, t. 59, 1956 , p. 484-489 ; III, t. 60, 1957 , p. 459-467 ; IV, t. 60, 1957 , p. 468-476. Zbl 0073.08701 · Zbl 0073.08701
[17] OSTROWSKI (A.) . - Ueber ganzwertige Polynome in algebraischen Zahlkörpern , J. für reine und angew. Math., t. 149, 1919 , p. 117-124. JFM 47.0163.05
[18] PÓLYA (Georg) . - Ueber ganzwertige Polynome in algebraischen Zahlkörpern , J. für reine und angew. Math., t. 149, 1919 , p. 97-116. JFM 47.0163.04
[19] Séminaire CARTAN, t. 15, 1962 - 1963 : Topologie différentielle . - Secrétariat mathématique, Paris, 1964 . Numdam
[20] SCHRÖBE (W.) . - Beiträge zur Funktionentheorie in nichtarchimedisch bewerteten Körpern (Thèse Sc. math. Univ., Münster, 1930 ). JFM 56.0141.03
[21] ŠNIRELMAN (L.) . - Sur les fonctions dans les corps normés et algébriquement fermés , Izvestija Akad. Nauk S. S. S. R., Serija Mat., t. 2, 1938 , p. 487-498. Zbl 0020.29103 | JFM 64.1047.03 · Zbl 0020.29103
[22] SERRE (Jean-Pierre) . - Endomorphismes complètement continus des espaces de Banach p-adiques . - Presses universitaires de France, Paris, 1962 (Institut des hautes Études scientifiques, Publications mathématiques, 12, p. 69-85). Numdam | MR 26 #1733 | Zbl 0104.33601 · Zbl 0104.33601 · doi:10.1007/BF02684276
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.